Solpadeine Headache Soluble Tablets
Size: 16 Tablets
For oral use. The tablets must be taken in water before taking. Adults and children 12 years and over: take 2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 214 hours. Do not give to children under 12 years of age.
Each effervescent tablet contains the active ingredients Paracetamol 500mg, caffeine 65mg. Also includes Sorbitol (E420). Sodium content 854mg per dose.
Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Contains paracetamol, do not take with any other paracetamol-containing products. Avoid too much caffeine in drinks like coffee and tea when taking these tablets. Consult your doctor: Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet. If your headaches become persistent consult your doctor. If symptoms persist consult your doctor. Do not take if you have ever suffered an allergic reaction to any of the ingredients and active ingredients. Due to the caffeine content of this product it should not be used if you are pregnant or breast feeding.
+Orders below £40 will incur a £3.95 delivery charge. Delivered within five working days. Delivered Mon-Fri (excluding weekend and bank holidays). Additional terms and conditions apply, please click here.
Back in stock email notification for Solpadeine Headache Soluble Tablets
Sign up for updates below. Unless you are opted-in for marketing emails, we will only email you regarding the stock status of this product.
All fields are required *